# SDR SWIA2020033049618

- Difficulty date: February 13, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT ON TOP OF RBL 27 HAS CORROSION SPOTS AND HARDWARE IS CORRODED BETWEEN FS 574 AND FS 621 IN THE CARGO BAY       (C-CHECK)   RO:3/26/2020REMOVED SEAT TRACK RBL 27, FS 574 AND FS 621 DUE TO CORROSION OUT OF LIMITS IAW CRJ 200 SRM, REPLACED DAMAGED BLIND NUT PLATE IAW CRJ 200 SRM INSTALLED NEW SEAT TRACK IAW CRJ 200 AMM, REPLACED CORRODED HARDWARE IAW CRJ 200 SRM.
